# SDR DXTA2024010210482

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000066
- Aircraft time: 2,006 hours, 1,151 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 99162245
- Part serial: 11771564
- Condition: Faulted
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE 50% DEGRADE CAS MESAGE. CYCLED GEAR , MESSAGE WENT AWAY. CYCLED AGAIN AND CAME BACK. LANDED WITHOUT OUTBOARD BRAKES. TAXING IN BRAKES BEGAN WORKING. IAW .ARES DOWNLOAD REVIEW OF 50 % BRAKE DEGRADE CAS MSG, R & R PRESSURE SENSOR  AND ACCOMPLISHED SATISFACTORY FUNCTIONAL CHECK IAW AMM 32-41-25.
